# SDR DALA2024091709125

- Difficulty date: September 15, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 99,188 hours, 43,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Emer Equip
- Condition: Unsecure
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 672 CORD HANGING FROM BOTTOM SIDE OF 2L DOOR. CORRECTIVE ACTION: RESECURED SURVIVAL PACK LANYARD REF B757 AMM 25-66. (6105480)
